MAUDE Adverse Event Report: COOK INCORPORATED FLEXOR TUOHY-BORST SIDE-ARM INTRODUCER SHUTTLE SHEATH; INTRODUCER, CATHETER

COOK INCORPORATED FLEXOR TUOHY-BORST SIDE-ARM INTRODUCER SHUTTLE SHEATH; INTRODUCER, CATHETER
Model Number G13264
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was undergoing a carotid stent placement.The physician was removing a shuttle sheath from his left femoral artery and it tore apart leaving a portion of the sheath in the patients artery.Fda safety report id# (b)(4).

Brand Name
FLEXOR TUOHY-BORST SIDE-ARM INTRODUCER SHUTTLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INCORPORATED
bloomington IN 47404
MDR Report Key11514944
Report NumberMW5100083
Device Sequence Number2966075
Product Code DYB
UDI-Device Identifier00827002132641
UDI-Public(01)00827002132641(17)240127(10)
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2024
Device Model NumberG13264
Device Catalogue NumberKSAW-6.O-38-90-RB-SHTL-HC
Device Lot Number13719660
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight82